# SDR GLBA20111130K

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 30,943 hours, 36,949 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 114800135
- Part serial: 2345
- Condition: Out Of Balance
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT WHEN THE GEAR WAS RETRACTED, A STRONG VIBRATION WAS FELT FOR ABOUT 10 SECONDS.  MX PERFORMED GEAR SWINGS IAW AIM CHAP 10 32-01, NO DEFECTS NOTED, REPLACED NOSE WHEEL PN: 114-8001-35, SN: 2345 IAW TC. 1900-3240.00 R2, OPS CK GOOD.
